MathSciNet Relay Station
MathSciNet bibliographic data
MR355578 46E35 (42A18)
Johnson, Raymond Lipschitz spaces, Littlewood-Paley spaces, and convoluteurs. Proc. London Math. Soc. (3) 29 (1974), 127–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement